# SDR UALA2012092405381

- Difficulty date: September 22, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 42,580 hours, 16,649 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL HAS CORROSION AT AFT GIRT FITTING.  MAJOR REPAIR ACCOMPLISHED:  REMOVED CORROSION FROM R2 DOOR SILL, FOUND TO BE OUT OF LIMITS IAW SRM 53-41-11.  REMOVED AND REPLACED R2 DOOR SILL IAW SRM 51-42-11.
